# SDR COMA0160198

- Difficulty date: February 2, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 13,063 hours, 12,207 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 45737012
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT WING LEAKING FUEL AT FILLER CAP.  REPLACED THE FUEL CAP.
